# SDR SWIA971241

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Engine: Pwa PW118B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Lavatory Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD SILL BY LAVATORY HAS CORROSION.  REMOVED AND REPLACED THE RIGHT FORWARD SILL IAW SRM 51-00-00.
